# SDR WVER201304175122

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 25,641 hours, 17,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM LT AND RT WEBS ARE CORRODED AT WL 72.50 OUTBOARD FROM LBL 9.00 AND RBL 9.00.
